| Title | Lyapunov characterization of forced oscillations |
| Publication Type | Journal Article |
| Year of Publication | 2005 |
| Authors | Hu TS, Lin ZL, Teel AR |
| Journal | AUTOMATICA |
| Volume | 41 |
| Pagination | 1723-1735 |
| Date Published | OCT |
| Title | Lyapunov characterization of forced oscillations |
| Publication Type | Journal Article |
| Year of Publication | 2005 |
| Authors | Hu TS, Lin ZL, Teel AR |
| Journal | AUTOMATICA |
| Volume | 41 |
| Pagination | 1723-1735 |
| Date Published | OCT |